Proceedings of the Japan Academy

On holomorphically induced representations of split solvable Lie groups

Hidenori Fujiwara

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 51Supplement (1975), 808-810.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518439

Digital Object Identifier
doi:10.3792/pja/1195518439

Mathematical Reviews number (MathSciNet)
MR0404528

Zentralblatt MATH identifier
0339.22011

Subjects
Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}
Secondary: 22E25: Nilpotent and solvable Lie groups

Citation

Fujiwara, Hidenori. On holomorphically induced representations of split solvable Lie groups. Proc. Japan Acad. 51 (1975), 808--810. doi:10.3792/pja/1195518439. https://projecteuclid.org/euclid.pja/1195518439


Export citation

References

  • [1] L. Auslander and B. Kostant: Polarization and unitary representations of solvable Lie groups. Invent. Math., 14, 255-354 (1971).
  • [2] H. Fujiwara: On unitary representations of exponential groups. J. Fac. Sci. Univ. Tokyo, 21, 465-471 (1974).
  • [3] G. Gindikin, I. I. Pjateckil-Sapiro, and E. E. Vinberg: Geometry of homogeneous bounded domains. C. I. M. E., 3, 3-87 (1967).
  • [4] I. I. Pjateckii-Sapiro: Geometry of Classical Domains and Theory of Auto-morphic Functions. Gordon and Breach, New York (1969).
  • [5] H. Rossi and M. Vergne: Representations of certain solvable Lie groups on Hilbert spaces of holomorphic functions and the application to the holomorphic discrete series of a semisimple Lie group. J. Func. Anal., 13, 324-389 (1973).
  • [6] M. Vergne: Etude de certaines representations induites d'un groupe de Lie resoluble exponentiel. Ann. Ec. Norm. Sup., 3, 353-384 (1970).